# SDR UIEA2020081981809

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,864 hours, 17,820 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5A1
- Part serial: NSN
- Condition: Warning Message
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AUX PITOT MSG AFTER STARTING RT ENG ON PUSH BACK.   REMOVED AND REPLACED L AUX PITOT PROBE IAW AMM 34-11-01 OPS CHECK GOOD
